# SDR R61A2025082000354

- Difficulty date: August 2, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 22,632 hours, 15,975 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Bracket
- Part number: 17085667001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 80 S26R FOUND FLOOR SUPPORT BRACKET CORRODED.MX REPLACED BRACKET IAW SRM 51-41-01.
